# SDR 2A6R2025121774403

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 5,950 hours, 18,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Part time: 5,950 hours, 18,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600-HOUR INSPECTION, CHAFE DAMAGE WAS DISCOVERED AT THE CENTER OF THE LH AND RH X-FRAME. THE MAX DEPTH OF DAMAGE ON THE LH SIDE IS 0.018” WITH AN AREA OF 0.040” BY 0.035” THE MAX DEPTH OF DAMAGE ON THE RH SIDE IS 0.013” WITH AN AREA OF 0.020” BY 0.010”. THE DAMAGE WAS REPAIRED BY ADDING REPAIR DOUBLERS IAW AIR METHODS ENGINEERING AUTHORIZATION # 17-5300-EA-5371 REV. - DATE 15 DECEMBER 2025.
